# SDR SWAA2025073195666

- Difficulty date: July 27, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 67,717 hours, 40,321 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB AT LE STAB STA 151.75 CRACKED ON RT HORIZONTAL STAB REMOVABLE LEADING EDGE.   REMOVED RIB AT LE STAB STA 151.75 PER SRM 51-40-02.
